Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 23, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 15, 2016, 5:50 PM MDT for San Miguel County, Santa Fe County, New Mexico. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 15, 2016, 5:50 PM MDT (23:50 UTC)
- Expired
- May 15, 2016, 6:15 PM MDT
- In force
- 25 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties San Miguel County, NM, Santa Fe County, NM
The radar
The Albuquerque radar (KABX), 113 km from the middle of the area, began a volume at 23:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.8 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 1245 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
453
WUUS55 KABQ 152350
SVRABQ
NMC047-049-160015-
/O.NEW.KABQ.SV.W.0023.160515T2350Z-160516T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
550 PM MDT SUN MAY 15 2016
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN SAN MIGUEL COUNTY IN NORTHEASTERN NEW MEXICO...
EAST CENTRAL SANTA FE COUNTY IN NORTH CENTRAL NEW MEXICO...
* UNTIL 615 PM MDT
* AT 550 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GLORIETA...OR
13 MILES SOUTHEAST OF SANTA FE...MOVING EAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
ROWE AROUND 555 PM MDT.
PECOS AROUND 600 PM MDT.
UPPER COLONIAS AND LOWER COLONIAS AROUND 605 PM MDT.
SAN GERONIMO AROUND 615 PM MDT.
THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 290 AND 313.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAIL MAY ACCUMULATE ON ROADS CREATING VERY SLICK AND TREACHEROUS
DRIVING CONDITIONS.
TO REPORT SEVERE WEATHER CONTACT THE NATIONAL WEATHER SERVICE OFFICE
IN ALBUQUERQUE AT 1.888.386.7637.
&&
LAT...LON 3543 10583 3560 10590 3583 10546 3545 10536
TIME...MOT...LOC 2350Z 251DEG 33KT 3555 10577
HAIL...1.00IN
WIND...60MPH
$$
SHOEMAKE1 follow-up statement
596
WWUS55 KABQ 160007
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
607 PM MDT SUN MAY 15 2016
NMC047-049-160015-
/O.CON.KABQ.SV.W.0023.000000T0000Z-160516T0015Z/
SAN MIGUEL-SANTA FE-
607 PM MDT SUN MAY 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR NORTHWESTERN SAN MIGUEL AND EAST CENTRAL SANTA FE COUNTIES...
AT 607 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER UPPER
COLONIAS...OR 19 MILES EAST OF SANTA FE...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN SAN MIGUEL AND EAST CENTRAL SANTA FE COUNTIES.
OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATIONS FIELD TRACT
CAMPGROUND...LISBOA SPRINGS FISH HATCHERY...AND PECOS NATIONAL
HISTORICAL PARK.
THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 295 AND 313.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
ALBUQUERQUE.
&&
LAT...LON 3543 10580 3560 10584 3583 10546 3545 10536
TIME...MOT...LOC 0007Z 254DEG 34KT 3560 10562
HAIL...1.00IN
WIND...60MPH
$$
KJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 5:50 PM MDT, 0 minutes earlier.
Area forecast discussion, May 15, 5:50 PM MDT, 0 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 550 PM MDT SUN MAY 15 2016 .AVIATION... 00Z TAF CYCLE Most unstable air mass will continue to reside over north-central New Mexico early this evening where scattered to numerous showers and thunderstorms, a few strong to briefly severe, can be expected along with local MFVR conditions and brief mountaintop obscuration. The air mass will begin to stabilize with the loss of daytime heating, but a disturbance aloft will maintain fairly widespread showers and isolated thunderstorms over mainly northeast areas during the overnight. Meanwhile, IFR/LIFR CIGS persisting across much of east-central and southeast NM will not erode appreciably until after 06Z, and more likely in the 09Z-12Z window, when a wind shift to southwesterly and drier air slowly advances from west to east. The eastward extent of the mid-level drying aligned north to south along the Rio Grande Valley at early evening should reach the NM/TX line just before daybreak Monday. KJ && .PREV DISCUSSION...315 PM MDT SUN MAY 15 2016... .SYNOPSIS... An active weather pattern will continue through most of the upcoming work week. A complex storm system will impact the Great Basin, Central and Southern Rockies Tuesday through Thursday. At the same time, a vigorous cold front will spread much cooler air across central and eastern New Mexico. As a result, expect scattered to numerous showers and thunderstorms with below average high temperatures before drier and warmer weather returns to the region on Friday. && .DISCUSSION... Moisture was being shunted eastward this afternoon as a short wave makes its way eastward over New Mexico. Dew points falling to our west and combined with gusty winds at least spotty critical fire weather conditions starting to show up west of the RGV. Short term models, HRRR and RAP continue to indicate NE NM will be favored for the more widespread convection tonight, which could bubble past midnight, and they are not producing much for the south central and southeast areas at all, where latest SPC outlook has trimmed back on the slight risk area to just miniscule areas of southern Chaves county. The drier air will be in place across the south and east Monday in the wake of the short wave, and southwest to west winds may be gusty across the south and east central, but guidance not suggesting wind advisory criteria will be met. highs will be cooler in the northwest while some warming occurs in the east. convection will be limited to the northern third or so. More widespread active weather resumes Monday night and moreso Tuesday as a vigorous cold front plunges into the eastern plains and a large upper low circulation sags into the Great Basin. While gusty north winds will be common over the plains...the low will entice the cold front into western NM with strong and gusty easterly winds into the Albuquerque metro. Latest guidance suggests wind speeds at the Sunport could reach or exceed wind advisory period late Tuesday afternoon through Tuesday night before diminishing. Low level moisture associated with the cold front doesn't appear quite as juicy, but will definitely replenish what was displaced on Monday. Tuesday through Thursday appear to be active for most areas as the upper low moves painfully slowly into AZ and then over NM. High temperatures will fall to below average during this period and most areas will likely pick up wetting precipitation. Some minor amounts of snow are possible for the northern mountain peaks. The northeast plains may be one of the drier areas...at least until the low exits Thursday. Friday looks to be drier and warmer overall but another storm system to our north and west may result in dry and windy conditions west and a chance for thunderstorms east next weekend. && .FIRE WEATHER... Currently a low pressure system has moved into the Pacific northwest states, and this has led to an increase in the southwest flow aloft over NM. Winds are still increasing, especially in western zones of NM and a few gusts to 35 to 40 mph will be possible in these western areas through the early evening. Moisture is beginning to mix back eastward to the central mountain chain as the dry slot aloft works in. The nose of this feature is actually igniting the current crop of showers/thunderstorms. Storm potential will continue to dwindle west of the Rio Grande valley toward the evening, but a scattered to numerous strong/severe storms will fill in over the northern to northeastern high terrain into the evening. Into Monday the previously mentioned low pressure system will push farther south into the Great Basin while a disturbance aloft works across NM. The southwesterly flow aloft will consequently strengthen some while turning more westerly. The dry airmass aloft will continue punching into the forecast area Monday, however there will be an exception in the northern tier of zones where moisture will be just sufficient enough for some precipitation due to the passing disturbance aloft. Winds continue to breech critical thresholds in eastern zones on Monday afternoon, and the higher surface/20ft winds look to coincide with lower RH over portions of the east central plains where a couple hours of critical fire weather will be possible. The back door cold front will be quickly encroaching upon the northeast corner of NM late Monday afternoon where higher dewpoints and stronger northerly winds will soon follow. Into Tuesday the low pressure system tracks southward near the tri- state area of CA/NV/AZ, pushing large scale lift and ascent into NM while a back door cold front continues advancing into the forecast area. This will spread gusty winds into the eastern to central zones of NM Monday night through Tuesday night while fairly widespread precipitation breaks out and persists into Wednesday and even Thursday. The cooler temperatures and widespread precipitation during this stretch will preclude any critical fire weather conditions. 52 && .ABQ WATCHES/WARNINGS/ADVISORIES... Red Flag Warning until 8 PM MDT this evening for the following zones... NMZ105-109. &&
Hazardous weather outlook, May 15, 5:26 AM MDT, 12 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 526 AM MDT SUN MAY 15 2016 NMZ501>540-161200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 526 AM MDT SUN MAY 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS BETWEEN 300 PM AND MIDNIGHT MDT FOR LINCOLN AND CHAVES COUNTIES. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY AFTERNOON AND EVENING IN FAR NORTHEAST NEW MEXICO...WHICH INCLUDES UNION COUNTY. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON INTO TONIGHT ACROSS LINCOLN AND CHAVES COUNTIES DUE TO THE POTENTIAL FOR LARGE HAIL AND DAMAGING WIND GUSTS. 40
In the hours before
Local storm report, May 15, 3:12 PM MDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
312 PM MDT SUN MAY 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 PM HAIL 6 SSE SANTA FE 35.60N 105.90W
05/15/2016 E1.00 INCH SANTA FE NM TRAINED SPOTTER
HAIL ACCUMULATED SEVERAL INCHES DEEP.
&&
EVENT NUMBER ABQ1601273
SHOEMAKELocal storm report, May 15, 3:26 PM MDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
326 PM MDT SUN MAY 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL 4 SSE SANTA FE 35.62N 105.93W
05/15/2016 M1.00 INCH SANTA FE NM FIRE DEPT/RESCUE
&&
EVENT NUMBER ABQ1601274
TRMSpecial weather statement, May 15, 3:30 PM MDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 330 PM MDT SUN MAY 15 2016 NMZ511-519-152200- JEMEZ MOUNTAINS-MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- 330 PM MDT SUN MAY 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SANDOVAL COUNTY UNTIL 400 PM MDT... AT 330 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR MARIPOSA...OR 10 MILES NORTHWEST OF RIO RANCHO...MOVING NORTHEAST AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... MARIPOSA AROUND 335 PM MDT. ZIA PUEBLO AROUND 400 PM MDT. OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATION JEMEZ CANYON RESERVOIR. ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND HAZARDOUS DRIVING CONDITIONS. && LAT...LON 3530 10673 3539 10685 3562 10666 3540 10646 TIME...MOT...LOC 2130Z 231DEG 18KT 3540 10675 SHOEMAKE
Special weather statement, May 15, 4:01 PM MDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
401 PM MDT SUN MAY 15 2016
NMZ511-518-152230-
JEMEZ MOUNTAINS-SANTA FE METRO AREA-
401 PM MDT SUN MAY 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SANTA FE AND
SOUTHEASTERN SANDOVAL COUNTIES UNTIL 430 PM MDT...
AT 401 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF SAN FELIPE PUEBLO...OR 13
MILES NORTH OF BERNALILLO...MOVING NORTHEAST AT 30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SANTO DOMINGO PUEBLO...COCHITI PUEBLO...LA BAJADA...KEWA PUEBLO...LA
CIENEGA...COCHITI LAKE...SAN FELIPE PUEBLO...PENA BLANCA AND DOMINGO.
THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 257 AND 273.
OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATION TENT ROCKS
NATIONAL MONUMENT.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
&&
LAT...LON 3553 10605 3543 10642 3545 10643 3545 10645
3543 10647 3542 10650 3543 10651 3541 10651
3540 10654 3556 10665 3582 10632
TIME...MOT...LOC 2201Z 238DEG 25KT 3551 10654
SHOEMAKESpecial weather statement, May 15, 5:01 PM MDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
501 PM MDT SUN MAY 15 2016
NMZ512-514-152330-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-WEST SLOPES SANGRE DE
CRISTO MOUNTAINS-
501 PM MDT SUN MAY 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SAN MIGUEL AND EAST
CENTRAL SANTA FE COUNTIES UNTIL 530 PM MDT...
AT 501 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SANTA FE...MOVING EAST AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EASTERN SANTA FE...HYDE MEMORIAL STATE PARK...COWLES...TERERRO...CANADA
DE LOS ALAMOS AND GLORIETA.
OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATIONS ASPEN BASIN
CAMPGROUND...BIG TESUQUE CAMPGROUND...BLACK CANYON CAMPGROUND...FIELD
TRACT CAMPGROUND...GLORIETA CAMPGROUND...HOLY GHOST CAMPGROUND...JACKS
CREEK CAMPGROUND...PANCHUELA CAMPGROUND...WILLOW CREEK CAMPGROUND...BERT
CLANCY WILDLIFE AREA...SANTA FE SKI AREA...MORA RIVER PICNIC AREA...AND
HYDE MEMORIAL STATE PARK.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
&&
LAT...LON 3587 10566 3565 10554 3558 10589 3566 10592
3569 10591 3571 10592 3573 10591
TIME...MOT...LOC 2301Z 250DEG 24KT 3566 10589
SHOEMAKESpecial weather statement, May 15, 5:03 PM MDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
503 PM MDT SUN MAY 15 2016
NMZ510-152330-
SAN JUAN MOUNTAINS-
503 PM MDT SUN MAY 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL RIO ARRIBA COUNTY
UNTIL 530 PM MDT...
AT 503 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES WEST OF CHAMA...MOVING NORTHEAST AT 35
MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CHAMA AND MONERO.
OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATIONS EDWARD
SARGENT WILDLIFE AREA AND W.A. HUMPHRIES WILDLIFE AREA.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
&&
LAT...LON 3680 10656 3681 10682 3691 10689 3692 10688
3692 10686 3693 10687 3700 10680 3699 10638
TIME...MOT...LOC 2303Z 223DEG 31KT 3686 10677
SHOEMAKEThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 7:40 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Socorro | 110 min |
| May 15, 7:14 AM MDT | Red Flag Warning | ABQ | Catron, Cibola, McKinley, Sandoval, San Juan, Socorro | 13 hr |
| May 15, 12:06 PM MDT | Special Weather Statement | ABQ | Sandoval | 24 min |
| May 15, 12:34 PM MDT | Severe Thunderstorm Warning | ABQ | Santa Fe | 41 min |
| May 15, 1:00 PM MDT | Special Weather Statement | ABQ | Sandoval | 30 min |
| May 15, 1:06 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 39 min |
| May 15, 1:39 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 36 min |
| May 15, 1:46 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 44 min |
| May 15, 1:54 PM MDT | Special Weather Statement | ABQ | Santa Fe | 36 min |
| May 15, 2:08 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 22 min |
| May 15, 2:12 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe | 33 min |
| May 15, 2:14 PM MDT | Special Weather Statement | ABQ | Colfax | 31 min |
| May 15, 2:29 PM MDT | Severe Thunderstorm Warning | ABQ | Los Alamos, Rio Arriba, Sandoval | 33 min |
| May 15, 2:35 PM MDT | Special Weather Statement | ABQ | Sandoval | 25 min |
| May 15, 2:44 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe | 46 min |
| May 15, 3:07 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 23 min |
| May 15, 3:22 PM MDT | Severe Thunderstorm Warning | ABQ | Los Alamos, Rio Arriba, Santa Fe | 23 min |
| May 15, 3:30 PM MDT | Special Weather Statement | ABQ | Sandoval | 30 min |
| May 15, 3:45 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba, Santa Fe, Taos | 30 min |
| May 15, 4:01 PM MDT | Special Weather Statement | ABQ | Los Alamos | 29 min |
| May 15, 4:12 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval, Santa Fe | 33 min |
| May 15, 4:22 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 38 min |
| May 15, 5:01 PM MDT | Special Weather Statement | ABQ | Santa Fe | 29 min |
| May 15, 5:03 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 27 min |
| May 15, 5:44 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 33 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.